Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 402–408 | Cite as

On systems of equations in free groups

  • G. S. Makanin
Article

Keywords

Free Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • G. S. Makanin

There are no affiliations available

Personalised recommendations